7 Aug 2009
I will not tell you that information, but I WILL tell you the side-effects of overdose of Flexeril.
"Overdose symptoms may include drowsiness, fast heartbeat, tremors or shaking, slurred speech, confusion, nausea, vomiting, hallucinations (seeing things), chest pain, or seizure (convulsions)."
(According to, Drugs.com)
Doesn't sound like a very good experience...
9 Aug 2009
For most patients, the recommended dose of Flexeril is 5 mg three times a day. Based on individual patient response, the dose may be increased to 10 mg three times a day. Use of Flexeril for periods longer than two or three weeks is not recommended.
Anything above the recommended dose is considered an overdose.
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I bought one today and the directions tell the amount to take but not how often I can safely take it.
0 answers • 1 Feb 2010
while there they ran a toxicology report which came back positive for PCP, a drug in which I never experimented with. I can say that due to the ...
3 answers • 28 Mar 2010
... appx.65lbs) ? Please help... my nephew just accidentally took one of my sisters 15mg.extended release Morphine pills. We are scared for him!
2 answers • 25 Mar 2011
Was wondering why I get overdose symptoms from hydrocodone,acetomidephine,and all cold n cough meds?
i take the prescribed amount and i still have the overdose symptoms( tunnel vision, slow to high heart rate, shallow to hard to breath, stomach ache, ...
1 answer • 25 Aug 2011
taken together in large quantities, will they kill me?
1 answer • 3 Jun 2013